# SDR UIEA2021052201164

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,921 hours, 22,079 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO ONLY "L AFT FUEL PUMP" EICAS OCCURRED MOMENTARILY, NOT TRIGGERING AS MASTER CAUTION. ( PERFORMED OPERATONAL TEST OF THE L AFT FUEL PUMP/PRESSURE SWITCH IAW AMM 28-42-01, OPS NORMAL. )
